# SDR SWAA2025110631198

- Difficulty date: November 3, 2025
- Submitted: November 6, 2025
- Operation: Air carrier
- Aircraft: N8539V
- Make and model: Boeing 737-8H4
- Aircraft serial: 42534
- Aircraft time: 27,709 hours, 14,107 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT FORWARD GALLEY EMERGENCY FLASHLIGHT WILL NOT TEST.   REMOVED AND REPLACED IAW AMM 25-64-00-900-806-NG.
